# SDR P5CA0300876

- Difficulty date: May 11, 2003
- Submitted: May 12, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,842 hours, 17,789 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pylon
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK NR 4 BLEED OVERHEATED LIGHT ILLUMINATED. FOUND CHAFED WIRE IN PYLON, REPAIRED PER MM 20-10-13, REPOSITION CLAMP & WIRE, CHECKED FOR AIRLEAKS - NONE FOUND
